1
TITLE: Complete Set of Invariants for a Bykov Attractor  Full Text
AUTHORS: Maria Carvalho ; Alexandre P Rodrigues ;
SOURCE: REGULAR & CHAOTIC DYNAMICS, VOLUME: 23, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
2
TITLE: Attractors in complex networks  Full Text
AUTHORS: Alexandre A P Rodrigues ;
SOURCE: CHAOS, VOLUME: 27, ISSUE: 10, PUBLISHED: 2017
INDEXED IN: WOS
3
TITLE: Boundary crisis for degenerate singular cycles  Full Text
AUTHORS: Alexander Lohse; Alexandre Rodrigues ;
SOURCE: NONLINEARITY, VOLUME: 30, ISSUE: 6, PUBLISHED: 2017
INDEXED IN: Scopus WOS
4
TITLE: On Takens' last problem: tangencies and time averages near heteroclinic networks  Full Text
AUTHORS: Isabel S Labouriau ; Alexandre A P Rodrigues ;
SOURCE: NONLINEARITY, VOLUME: 30, ISSUE: 5, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 1
5
TITLE: A Dichotomy in Area-Preserving Reversible Maps  Full Text
AUTHORS: Mario Bessa; Alexandre A P Rodrigues ;
SOURCE: QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, VOLUME: 15, ISSUE: 2, PUBLISHED: 2016
INDEXED IN: WOS
6
TITLE: Dynamics of conservative Bykov cycles: Tangencies, generalized Cocoon bifurcations and elliptic solutions  Full Text
AUTHORS: Mario Bessa; Alexandre A P Rodrigues ;
SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 261, ISSUE: 2, PUBLISHED: 2016
INDEXED IN: WOS
7
TITLE: Global bifurcations close to symmetry  Full Text
AUTHORS: Isabel S Labouriau ; Alexandre A P Rodrigues ;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 444, ISSUE: 1, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
8
TITLE: Dense heteroclinic tangencies near a Bykov cycle
AUTHORS: Labouriau, IS; Rodrigues, AAP ;
SOURCE: Journal of Differential Equations, PUBLISHED: 2015
INDEXED IN: Scopus
IN MY: ORCID
9
TITLE: Dense heteroclinic tangencies near a Bykov cycle  Full Text
AUTHORS: Isabel S Labouriau ; Alexandre A P Rodrigues ;
SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 259, ISSUE: 11, PUBLISHED: 2015
INDEXED IN: WOS CrossRef
IN MY: ORCID
10
TITLE: Generic area-preserving reversible diffeomorphisms  Full Text
AUTHORS: Mario Bessa; Maria Carvalho ; Alexandre Rodrigues ;
SOURCE: NONLINEARITY, VOLUME: 28, ISSUE: 6, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
Page 1 of 2. Total results: 20.